Depersonalization Support Forum banner

1 - 4 of 4 Posts

·
Registered
Joined
·
5 Posts
Discussion Starter · #1 ·
Hi everyone, my name is Adrian.In november 2018i was prescribed lorazepam for panic attacks.I took it for 2 weeks and quit it after.I also was prescribed Lexapro which I took it for 6 weeks, tappered over 2 weeks and then quit.Since withdrawing from it, I got DR/DP as a part of withdrawal.Anyone can relate into this? will it pass? My anxiety is high due the withdrawal, it’s been 3 months and it is less intense in tje begining, DR/DP still here but waves and windows of less intense, WILL IT PASS?I’M SO CONCERNED ABOUT IT
 

·
Registered
Joined
·
374 Posts
Dude, because of you thinking this wont pass and the anxiety you are experiencing because of it. You are only fueling the sensations. I am 100% sure it will pass for you. Just let it be man.
 

·
Registered
Joined
·
1,393 Posts
You were anxious and depressed. You began treatment. Lorazepam is for short term anxiety relief. Lexapro is an SSRI which will take several weeks to be effective. You discontinued the treatment after 2 weeks. Now you are back to being anxious and depressed.

And, you feel it is because you discontinued the treatment. Q. Why were you anxious and depressed to start with? Q. Having quit the treatment prematurely, do you think your depression and anxiety should have been resolved?

What does your doctor say about your "withdrawal symptoms"?
 

·
Registered
Joined
·
5 Posts
Discussion Starter · #4 ·
You were anxious and depressed. You began treatment. Lorazepam is for short term anxiety relief. Lexapro is an SSRI which will take several weeks to be effective. You discontinued the treatment after 2 weeks. Now you are back to being anxious and depressed.
And, you feel it is because you discontinued the treatment. Q. Why were you anxious and depressed to start with? Q. Having quit the treatment prematurely, do you think your depression and anxiety should have been resolved?
What does your doctor say about your "withdrawal symptoms"?
You were anxious and depressed. You began treatment. Lorazepam is for short term anxiety relief. Lexapro is an SSRI which will take several weeks to be effective. You discontinued the treatment after 2 weeks. Now you are back to being anxious and depressed.
And, you feel it is because you discontinued the treatment. Q. Why were you anxious and depressed to start with? Q. Having quit the treatment prematurely, do you think your depression and anxiety should have been resolved?
What does your doctor say about your "withdrawal symptoms"?
I wasn't anxious or depressed.Because of the stress, i had one panic attack and doctor gave me Lorazepam then Lexapro, but never experienced derealization
 
1 - 4 of 4 Posts
Top